MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401904
Medical Device Problem Codes Poor Quality Image (1408); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an issue with the livewire duodeca catheter.The pins did not have signal and the catheter was difficult to steer and position properly.As reported, this occurred during an afib ablation and added to the fluoro time and the time the patient was under general anesthesia, affecting both the patient and the staff.The catheter was replaced with an oem device.There was no patient injury or medical intervention and extended procedure time reported was the time of grabbing the oem device and using that device.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the complaint device was not returned for evaluation, the customer's reported event could not be confirmed, and a conclusive root cause could not be determined.A review of the device history record (dhr) could not be performed as the device's lot and serial numbers were not reported.Stryker procedure(s) supports that the device was unlikely to have been released from stryker sustainability solutions with the reported failure mode.The reported event could be attributed to: user error (including user technique and methods).User anticipation/ expectation of device performance.Connection error (including the complete contact of connector-pins to corresponding receptors).Ancillary equipment error (including all other equipment in proximity of the device that may have contributed to the malfunction).The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Do not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long-term pacing.Do not insert or withdraw the catheter without straightening the catheter tip.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23870697
Report Number0002090040-2025-00049
Device Sequence Number14590704
Product Code NLH
UDI-Device Identifier00885825007263
UDI-Public00885825007263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401904
Device Catalogue Number401904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown